# SDR SABA020082

- Difficulty date: August 12, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N883CC
- Make and model: Dhav DHC8103
- Aircraft serial: 162
- Aircraft time: 33,533 hours, 30,766 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1305
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 883 ON FLIGHT 5057 FROM CLT TO TLH:  DURING PREFLIGHT INSPECTION CREW REPORTED THE NUMBER ONE ROW EMERGENCY LIGHT WOULD NOT TEST.  MAINTENANCE REMOVED AND REPLACED BULB AND SYSTEM OPS CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
